On A Regularized Trace Formula

Creative Commons License

Gül E.

5th International Conference of Mathematical Sciences, ICMS 2021, İstanbul, Turkey, 23 - 27 June 2021, vol.2483 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2483
  • Doi Number: 10.1063/5.0114867
  • City: İstanbul
  • Country: Turkey
  • Keywords: Hilbert space, regularized trace, resolvent, spectrum
  • Yıldız Technical University Affiliated: Yes


© 2022 American Institute of Physics Inc.. All rights reserved.In this paper, we study the spectral properties of a self-adjoint differential operator with bounded operator-valued coefficient defined on a separable Hilbert space and derive a regularized trace formula for this operator.